# SDR AALA20160201001

- Difficulty date: January 11, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 91,978 hours, 14,604 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: 111T30171
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CORROSION ON UPPER SURFACE OF CTR FUEL TANK, UPPER SKIN AT FS 955 & BL 0.  REPAIRED SKIN IAW SRM 51-10-02 & EA 257525 DATED 01 29 2016.
